Couldn't find what you looking for?

TRY OUR SEARCH!

I have problems with my stomach. It lasts for a few days. It was bothering me a lot so I went to see a doctor. He had done some analysis. Then I have told him that I am a vegetarian. He says that this could be the problem. He says that vegetarian way of life also could have some side effects. Is it true?

Loading...

Well, I would have to disagree with your doctor. There could be side effects but it is not caused by vegetarian lifestyle. Problem is in chemical additive taste enhancers. A lot of products who are considered healthy and natural have these enhancers. The taste enhancer is monosodium glutamate that can produce serious reproductive disorders, migraine headaches and permanent damage of endocrine system. So be careful what are you buying.
Reply

Loading...

And you are a Doctor?
Reply

Loading...

I want too become a semi veggie is the side effects any different
Reply

Loading...

im about to go veggie and im scared about the side effects my friend said she got big red undergrounders ewwww
Reply

Loading...